# SDR DLM88070753

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 47,606 hours, 36,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP LOWER SKIN WAS SPLICED BETWEEN XIFO 47.5 AND XIFO 99.5.  THIS 43" SPLICE WAS A HOT BONDED REPAIR PER MD88 SRM 51-70-2 PAR. 18.B.  THIS REPAIR WAS DUE TO A TIME-LIMITED SRM REPAIR TO THE SKIN.
